Endometriosis UK
34,156 members30,533 posts

Sorry for TMI !!!!!!

Sorry for TMI !!!!!!

Hi all, sorry for the tmi but I have a rather odd question to ask.

I came on my period last Thursday (had my first depo injection in November). Yesterday, something digusting was on my pad.

My period is usually so heavy I have a lot of blood clots with them, but this looked like skin.

I went to the Drs who said that it was my uterus shedding.

Is this linked with the endometriosis or is it because of the depo injection? Or is this normal??

Sorry again for the tmi and I would really appreciate some advice on this.

Chloe xx

9 Replies
oldestnewest

I am new here so I can't speak for everyone But I was diagnosed with Endometriosis a few months ago I never had this but as Soon As I was placed on Contraceptive pill I started clotting skin. I came off and no more clots! x It might just be the depo made you get some skin out? x

Reply

Hi thanks for your reply! I usually have clots but nice never had the skin clots until Monday.

This is my first period since the depo injection so it's probably that. I've got to see my gyno next month so I will mention just encase X

1 like
Reply

Good plan! X

1 like
Reply

i had this too, very heavy and though i was loosing a baby but knew i was on hrt so i couldn't get pregnant i get this every so often i believe it is Endometriosis for ur scare

Reply

I went to the emergency room 3 weeks ago for a similar incident after starting an IUD. I thought it was a miscarriage but I was told it was not, and that it's fairly "common" in women. I don't believe it's common but the ER and my obgyn said it was nothing abnormal. I since had the IUD removed and haven't had it happen again.

Reply

This can happen to anyone. It scary but not that unusual.

Reply

I had this happen too, it came out at work with a lot of blood and the pad couldn't contain it, it ended up running down my leg, very embarrassing. It happened to me two weeks after I started the pill and never had that before, so it must be endo reacting to the hormones I guess. Good to know I'm not a freak and this is normal! I love this forum.

1 like
Reply

You poor thing, don't worry about tmi I have the same thing. I haven't had a diagnosis yet and am not on the same meds as you but I get skin coming out with my period. The first time it happened I sneezed and it came out, and I went straight to the doctor. They told me the same thing, that sometimes the uterus sheds. My mum also said that she has had this problem. Perhaps the depo have caused some hormone changes that have made this start up for you?

1 like
Reply

Now I thought I had seen most things but can't say I have ever had anything like that come out of me not even after a baby. But it is probably just from the womb lining as the depo does thin the lining so the depo is probably just clearing you out. I have just recently started the depo injections again after a break and I am waiting to see what my period is going to do as I had the injection mid cycle and I have been having pains on and off for the past week my due time is Christmas Day. At least you have a photo of it in case it happens again. Good luck with the depo by the way I am having it as its my last resort for some sort of pain relief X

1 like
Reply

You may also like...